# SDR CA970513013

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 5,100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPLIANCE WITH FAA AD 97-06-16 DYE PENETRANT INSPECTION DID NOT FIND THE CRACK, WHICH WAS FOUND THROUGH EDDBY CURRENT INSPECTION. CRACK AREA HOLLOWED AS PER SB 221B TO DEPTH OF .010, CRACK WAS THEN EVIDENT. CRACK AREA HOLLOWED TO .040 AND CRACK WAS NO LONGER VISIBLE WITH LPI. EDDY CURRENT COULD NOT BE USED DUE TO HOLLOW AT CRACK LOCATION. MCCAULEY ADVISED, IF CRACK NOT VISIBLE WITH LPI RETURN PROPELLER TO SERVICE.
